Solution to problem E3118 [1985, 736] - distributions of random variables

O.P. Lossers

Research output: Contribution to journalArticleProfessional

Abstract

No abstract.
Original languageEnglish
Pages (from-to)691-691
Number of pages1
JournalAmerican Mathematical Monthly
Volume94
Issue number7
Publication statusPublished - 1987

Fingerprint Dive into the research topics of 'Solution to problem E3118 [1985, 736] - distributions of random variables'. Together they form a unique fingerprint.

  • Cite this